# SDR VNAA202509260008

- Difficulty date: August 14, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 6705761237
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE LUGS: L1 AND L2 CENTER HINGE 2 AT LH AILERON ASSY.  BORE LUGS: L1 AND L2 CENTER HINGE 2 AT LH AILERON ASSY WERE REPAIRED PER REO 670-57-61-237 REV. - -
